Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Approximative sequences and almost homoclinic solutions for a class of second order perturbed Hamiltonian systems

Tom 101 / 2014

Marek Izydorek, Joanna Janczewska Banach Center Publications 101 (2014), 87-92 MSC: Primary 34C37; Secondary 37J45. DOI: 10.4064/bc101-0-6

Streszczenie

In this work we will consider a class of second order perturbed Hamiltonian systems of the form $\ddot{q}+V_q(t,q)=f(t)$, where $t\in\mathbb R$, $q\in\mathbb R^n$, with a superquadratic growth condition on a time periodic potential $V:\mathbb R\times\mathbb R^n\to\mathbb R$ and a small aperiodic forcing term $f:\mathbb R\to\mathbb R^n$. To get an almost homoclinic solution we approximate the original system by time periodic ones with larger and larger time periods. These approximative systems admit periodic solutions, and an almost homoclinic solution for the original system is obtained from them by passing to the limit in $C^2_{\rm{loc}}(\mathbb R,\mathbb R^n)$ when the periods go to infinity. Our aim is to show the existence of two different approximative sequences of periodic solutions: one of mountain pass type and the second of local minima.

Autorzy

  • Marek IzydorekFaculty of Applied Physics and Mathematics
    Gdańsk University of Technology
    G. Narutowicza 11/12
    80-233 Gdańsk, Poland
    e-mail
  • Joanna JanczewskaFaculty of Applied Physics and Mathematics
    Gdańsk University of Technology
    G. Narutowicza 11/12
    80-233 Gdańsk, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek